title
  

Creator/Author/Editor: Alizadeh, Farid

Warning The system is temporarily closed to updates for reporting purpose.

2011

Rudolf, Gabor and Noyan, Nilay and Papp, David and Alizadeh, Farid (2011) Bilinear optimality constraints for the cone of positive polynomials. Mathematical Programming, 129 (1). pp. 5-31. ISSN 0025-5610 (Print) ; 1436-4646 (Online)

2008

Alizadeh, Farid and Noyan, Nilay and Eckstein, Jonathan and Rudolf, Gabor (2008) Arrival rate approximation by nonnegative cubic splines. Operations Research, 56 (1). 140- 156. ISSN 0030-364X (Print) 1526-5463 (Online)

This list was generated on Sat Sep 18 03:10:50 2021 +03.